Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Chambolle - M. Morini - M. Novaga - M. Ponsiglione

Generalized crystalline evolutions as limits of flows with smooth anisotropies

created by ponsiglio on 09 Nov 2017
modified by novaga on 08 Oct 2018

[BibTeX]

Published Paper

Inserted: 9 nov 2017
Last Updated: 8 oct 2018

Journal: Anal. PDE
Volume: 12
Number: 3
Pages: 789-813
Year: 2019

Abstract:

We prove existence and uniqueness of weak solutions to anisotropic and crystalline mean curvature flows, obtained as limit of the viscosity solutions to flows with smooth anisotropies.

Keywords: Crystalline mean curvature flow, level set formulation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1